Accessibility navigation


Second order accurate upwind difference schemes for scalar conservation laws with source terms

Glaister, P. (1993) Second order accurate upwind difference schemes for scalar conservation laws with source terms. Computers & Mathematics with Applications, 25 (4). pp. 65-73. ISSN 0898-1221

Full text not archived in this repository.

To link to this article DOI: 10.1016/0898-1221(93)90249-U

Abstract/Summary

A second order accurate, characteristic-based, finite difference scheme is developed for scalar conservation laws with source terms. The scheme is an extension of well-known second order scalar schemes for homogeneous conservation laws. Such schemes have proved immensely powerful when applied to homogeneous systems of conservation laws using flux-difference splitting. Many application areas, however, involve inhomogeneous systems of conservation laws with source terms, and the scheme presented here is applied to such systems in a subsequent paper.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:15649
Publisher:Elsevier

Centaur Editors: Update this record

Page navigation